# SDR SWAA2023113012749

- Difficulty date: October 20, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,645 hours, 17,832 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LOCATED LE STA 105.26 OF PANEL 331B AT LT HORIZONTAL STABILIZER 2023-650054<[01] REPLACED RIB LOCATED LE STA 105.26 OF PANEL 331B AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02 AND DWG 186A1001 SEE INDIVIDUAL SIGN OFF BELOW.;[02] STEP 1 CORRECTED  REPLACED RIB LOCATED LE STA 105.26 OF PANEL 331B AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02 AND DWG 186A1001 SHEET 19 REV - SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED RIB LOCATED LE STA 105.26 OF PANEL 331B AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02 AND DWG 186A1001 SHEET 19 REV - SEE INDIVIDUAL SIGN OFF BELOW. RII.
